If you need an accessible version of this item please contact JSTOR User Support

The Measure of Association in a 2 × 2 Table

A. W. F. Edwards
Journal of the Royal Statistical Society. Series A (General)
Vol. 126, No. 1 (1963), pp. 109-114
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2982448
Stable URL: http://www.jstor.org/stable/2982448
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Measure of Association in a 2 × 2 Table
Preview not available

Abstract

It is shown that the measure of association in a 2 × 2 table formed by paired attributes, in which the marginal totals are not fixed, should logically be some function of the cross-ratio.

Page Thumbnails

  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114